# SDR 95ZZZX6042

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88GJ
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000155
- Engine: Pwa JT15D1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Rivet
- Part number: 3008822
- Condition: Sheared
- Location: Left Engine
- Part time: 4,222 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HOT SECTION INSPECTION, RIVETS IN THE SUPPORT RING THAT HOLD THE DEFLECTOR SEGMENTS WERE FOUND MISSING.  PIECES OF THE MISSING RIVETS WERE FOUND THROUGHOUT THE AFT END OF THE ENGINE.  THE HIGH PRESSURE TURBINE BLADE TIPS WERE FOUND DAMAGED DUE TO THE RIVETS.  ALL 71 BLADES WERE REPLACED ON THE HIGH PRESSURE TURBINE DISC ASSEMBLY DUE TO THE DAMAGE INFLICTED BY THE RIVETS.
